CureZone   Log On   Join
need help please
 
Ralph74 Views: 478
Published: 5 years ago
 

need help please


Hi- i was taking high potency probiotics for 4 months for my intestinal health. I may have SIBO and/or colonic dysbiosis. After 4 months my lower GI improved dramatically but i also started developing really bad acid reflux with the probiotics i was using. i was taking about 600 billion CFUs per day (mostly bifido strains). so i had to cut back on the dose and take one day off and one day on. my reflux then improved but then my lower GI got out of whack. anyone know what this could be? thanks
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.219 sec, (1)